# SDR AALA201706059044

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,455 hours, 15,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY EVACUATION SLIDE RESERVOIR\ PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE ASSEMBLY IAW JOB CARD 19L80025002.  OPERATIONAL CHECKED GOOD.
